# SDR HEEA0016326

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31217
- Make and model: Skrsky S76A
- Aircraft serial: 760229
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 7660002110102
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RADOME MOUNT HOLES MISALIGNED.
